# SDR CALA2014032490684

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FRAME ABOVE REPAIR STRAP AT STATION 1480, STRINGER 26R IN AFT CARGO COMPARTMENT.  CORROSION ON FRAME BOTTOM FOUND TO BE OUT OF LIMITS.  MATERIAL LOSS IS .038.  ORIGINAL THICKNESS WAS .063, REMAINING THICKNESS IS .025.  USING MIC ID MO1 IAW SRM 53-00-07 FIG 101, REMOVED, FABRICATED & INSTALLED NEW -69 FRAME IAW SRM 51-40-02 PARA 4 & 7 FIG 8 & 12 DWG 14N1030 SHT 10.
